MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer.The inspected the instrument and found condensation on the sample syringe, worn reagent syringe that didn¿t move smoothly, and a noisy, leaking wash syringe and ise electrodes due.The fse replaced the wash syringe, reagent syringe, sample syringe and all electrodes to resolve the issue.The fse verified system performance without further issues.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
 
Event or Problem Description
Customer reported the au680 chemistry analyzer generated erroneous low ion selective electrode (ise), sodium (na), chloride (cl), potassium (k), albumin (alb), total protein (tp), and alkaline phosphatase (alp) patient results.There was no report of change to treatment, injury, or death associated to this event.The customer did not provide patient data or demographics.

Brand Name
AU680 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key21132254
Report Number9612296-2025-00534
Device Sequence Number15199203
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)181023
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown